EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-5009 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 5209946, 02-010-01-0250 - logic femoral ps cem left sz 5.4208147, 02-012-45-5040 - lgc tibial fit tray cem sz 5f/4t.5787037, 200-02-35 - three peg patella 35mm.315620, 203-96-01 - (11-2222) saw blade new stryk (.050).264318, 203-96-03 - (11-2216) saw blade new stryker (.050).The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 66 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, significant pain, weakness, swelling, limited range of motion, and loss of mobility; revision surgery; medical care and treatment including diagnostic testing, therapy, and pain management; future medical care, great physical and mental pain; unable to participate in activities in which he engaged prior to surgery.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loss of range of motion or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.